# SDR AALA2020072099003

- Difficulty date: July 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 30,984 hours, 12,529 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 08912
- Part serial: 7843
- Condition: Haze
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED,  L1 WINDSHIELD IS HARD TO SEE OUT OF AT NIGHT DUE TO LIGHT REFLACTION. REPLACED WINDSHIELD PER TASK CARD 56-94-03.
